# SDR P5CA9500604

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Card
- Part number: 65B475281
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION SAW AND SMELLED SMOKE IN THE COCKPIT.  DETERMINED THAT SMOKE WAS FROM MASTER DIM AND TEST MODULE.  REPLACED CARD CHECKED OK.
